Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 747-750
http://dx.doi.org/10.1155/S0161171296001032

Application on local discrete expansion

Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

Received 2 June 1992; Revised 14 September 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. E. Abd El-Monsef, A. M. Kozae, and A. A. Abo Khadra, “Application on local discrete expansion,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 747-750, 1996. doi:10.1155/S0161171296001032